# SDR P2EA99051

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK ITEM.  PROVISION REPAIRS (TWO) AT BS 1006, BETWEEN STR 12R AND SR 14R DEFECT SIZE: LENGTH 10.0 INCHES WIDTH 8.0 INCHES.  FABRICATED AND REPLACED FUSELAGE SKIN SECTION FROM BS 986.5 TO BS 1016, BETWEEN STR 10R AND STR 14R PER COOPESA E.O. COO-3-53-018-99 DATED 1-21-99 AND BOEING FAX COO-SJO-99-0059RR DATED 1-20-99.  DOCUMENTED ON FAA FORM 8110-3.  APPROVED AND SUBMITTED BY FAA DER D.L. JENSEN DESIGNATION NM-2605 DATED JAN 27, 1999.  SEE COOPESA W.O. M1-0005-2-183, VAM 100 NR 491 FOR TECHNICAL INFORMATION.  (X)
